# SDR CA180907014

- Difficulty date: September 6, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Engine: Lyc TIO540J2B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Camshaft
- Part number: SL72877
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC BODY HAS A STEP UNDER THE TAPPET FACE THAT WAS NOT MACHINED PROPERLY.  THIS CAUSES THE CAMSHAFT TO BIND AGAINST THE TAPPET FACE AT INSTALLATION DUE TO THE REDUCED CLEARANCE.  THESE TAPPETS SL72877 WERE FOUND IN CAM KITS SL19340 DATED 04/23/2018.  (TC# 20180907014)
